# SDR ASMF200512004

- Difficulty date: November 28, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 38,164 hours, 14,673 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Part time: 31,087 hours, 12,091 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AC PERFORMED AN UNSCHEDULED LANDING, FWD AND AFT FUEL PUMP LIGHTS TURNED ON AND RT ENGINE FLAMED OUT ON FLIGHT AND DURING LANDING THE TIRES POSITION 4 AND 8 WAS FLATTED. THE TIRES POSITION 3, 4, 7 AND 8 WERE REPLACED IAW MM 32-45-01 PAGE 401. DURING MAINTENANCE REVISION THE RT TANK BY RULES AND INDICATION WERE DETECTED WITH ZERO FUEL, THE INSTRUMENTS INERTIAL AND FUEL PUMPS WERE DETECTED SHUTDOWN, RT BAR WAS ISOLATED. THE CHIPS DETECTOR AND FILTER WERE CHECKED FINDING WITHOUT EVIDENCE OF MAGNETIC PARTICLES. THE AIRCRAFT WAS REFUELED AND THE OPERATIONAL TESTS WERE PERFORMED WITH OPERATIONAL FEEDING IAW MM 71-00-00, BEING CORRECT. DURING TOWING THE SHEAR PIN WAS BROKE. THE SHEAR PIN WAS REPLACED, ALL CORRECT.
